MAUDE Adverse Event Report: GN HEARING A/S UNBRANDED; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S UNBRANDED; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21655100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: analysis of production records: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation without undue delay.This is an initial report.
 
Event or Problem Description
Estimated date of incident (b)(6) 2026.It has been reported that the wax guard of an encased earmould is not staying in place and has broken off into cx ear.It has not been possible to confirm what cx refers to, but most likely it refers to 'customer'.No symptoms have been reported.Initial screening questions asking if there was any harm to the user, or any potential for harm following the incident have both been answered with "no".Further follow up is requested.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: analysis of production records: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation without undue delay.This is a follow up report.Investigation is still in progress.A final report will be submitted upon completion.
 
Event or Problem Description
Estimated date of incident 01feb2026.It has been reported that the wax guard of a ncased earmould is not staying in place and has broken off into cx ear.It has not been possible to confirm what cx refers to, but most likely it refers to 'customer'.No symptoms have been reported.Initial screening questions asking if there was any harm to the user, or any potential for harm following the incident have both been answered with "no".Further follow up is requested.17apr2026 no further follow up from the reporter received.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation concluded: technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.The clinical investigation concluded: it was reported that an pair of encased earmoulds had an issue with the wax guard not staying in place.It was reported that the wax guard has broken into cx ear, it has not been possible to confirm what cx refers to, but most likely it refers to 'customer'.No symptoms have been reported.Initial screening questions asking if there was any harm to the user, or any potential for harm following the incident have both been answered with "no".Investigation of the actual device showed had the following conclusion: visual inspection reveals that there is no bushing spotted at the white tube for both encased (missing bushing).There are a lot of wax detected around the white tube.Observe that there is circular line was detected in the white tube (same appearance as an ok unit) confirming that a bushing was indeed placed inside the hole.However, it cannot be clearly determined whether glue was applied or not.Perform several simulations: insert new bushing, place gn wax protection then remove and insert the wax protection for 50 times - the bushing will not come off.Try with new unit - do not apply glue, place gn wax protection then remove and insert for 50 times - bushing also did not come off.Send for dimension inspection: diameter no 12 (around the white tube) - 1.59 mm (out of spec 1.14 - 1.4 mm).The size of diameter changed possibly due to placement of bushing with glue.There are several possible factors contributing to the wax guard/bushing coming off, such as the presence of wax or the out-of-spec dimension.However, the underlying root cause cannot be determined because the bushing from the customer side was not available for us to proceed with further investigation.The case is therefore concluded as unconfirmed symptom.Clinical conclusion on the event is that it has not caused harm.Hearing aids need to have detachable spare parts as wax filters.Therefore, eliminating the risk of a spare parts remaining in the ear canal is not possible.A wax filter can become detached and remain in the user's ear canal when the hearing aid is removed or if the cerustop bushing has become dislodged from excessive force applied during replacements or cleaning of the wax filter.Without bushing, a replaced cerustop is not secure and may fall out in the ear.The wax filter then constitutes a foreign body in the ear canal and should be removed as soon as possible as it can pose an infection risk.Additionally, skin reactions can occur if improper cleaning supplies are being used on the devices.Some cleaning and drying products contain alcohol and chemicals that can cause skin irritation or allergic reactions.In addition, the chemicals can damage the material, potentially resulting in a raw surface that can lead to skin irritation from a rash.As the devices are physically touching the ear/ear canal there are risks of infection in cases where there was contaminated handling often devices or improper cleaning, should a detachable portion of the hearing aid (e.G., dome, wax filter) become lodged in the ear canal, or as, above, a damaged device causing cuts/scratches to the ear resulting in infection.The hazard is identified in the risk analysis and mitigated on device design by ensuring that the wax filter cannot be removed without a tool.The user guide includes an instruction on how to replace a wax filter with a tool and to contact the hearing care professional (hcp) if a foreign object is located in the ear canal.Risk assessment: risks related to objects getting stuck in the ear canal are generally known, considered in the risk analysis, mitigated and communicated to the user.The risk is deemed to be of an acceptable nature.Device investigation concluded: 1.Visual inspection reveals that there is no bushing spotted at the white tube for both encased (missing bushing).There are a lot of wax detected around the white tube, 2.Observe that there is circular line was detected in the white tube (same appearance as an ok unit) confirming that a bushing was indeed placed inside the hole.However, it cannot be clearly determined whether glue was applied or not.3.Perform several simulations: a) insert new bushing, place gn wax protection then remove and insert the wax protection for 50 times - the bushing will not come off.B) try with new unit - do not apply glue, place gn wax protection then remove and insert for 50 times - bushing also did not come off.4.Send for dimension inspection: a) diameter no 12 (around the white tube) - 1.59 mm (out of spec 1.14 - 1.4 mm).The size of diameter changed possibly due to placement of bushing with glue.5.There are several possible factors contributing to the wax guard/bushing coming off, such as the presence of wax or the out-of-spec dimension.However, the underlying root cause cannot be determined because the bushing from the customer side was not available for us to proceed with further investigation.The case is therefore concluded as unconfirmed symptom - missing information for further investigation.Manufacturer's investigation is completed.This is the final report.
 
Event or Problem Description
Estimated date of incident 01 feb 2026.It has been reported that the wax guard of a ncased earmould is not staying in place and has broken off into cx ear.It has not been possible to confirm what cx refers to, but most likely it refers to 'customer'.No symptoms have been reported.Initial screening questions asking if there was any harm to the user, or any potential for harm following the incident have both been answered with "no".Further follow up is requested.17apr 2026.No further follow up from the reporter received.13may 2026.No further follow up from the reporter has been received, or is expected.

Brand Name
UNBRANDED
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key24636609
Report Number3005650109-2026-00007
Device Sequence Number18439766
Product Code OSM
UDI-Device Identifier05708296213368
UDI-Public05708296213368
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21655100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer02/17/2025
02/17/2025
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/17/2026
05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown